Subglacial meltwater routes of the Fennoscandian Ice Sheet

Dewald, N., Livingstone, S.J. orcid.org/0000-0002-7240-5037 and Clark, C.D. (2022) Subglacial meltwater routes of the Fennoscandian Ice Sheet. Journal of Maps, 18 (2). pp. 382-396.

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group on behalf of Journal of Maps. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: glacial geomorphology; subglacial meltwater landforms; drainage network; Fennoscandian Ice Sheet; digital elevation model
Dates:
  • Published: 2022
  • Published (online): 13 May 2022
  • Accepted: 13 April 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Apr 2022 07:28
Last Modified: 27 Jan 2023 16:13
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: 10.1080/17445647.2022.2071648
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics